# SDR UPS08653687

- Difficulty date: October 13, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 28,530 hours, 8,242 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING ILES677 FRONT SPAR D-NOSE I/B FOUND CRACK AS MARKED CRACK LENGTH .75 INCH.  RT WING ILES677 FRONT SPAR D-NOSE BEAM WEB REPAIRED AS PER SRM 57-41-13-2R FIG 201.
